# SDR MEX2002377

- Difficulty date: December 22, 2002
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Obstructed
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 920 - MEX-MTY - AIRCRAFT RETURNED DUE TO NOSE LANDNG GEAR RETRACTION WAS CLOGGED.  ANTI-RETRACTION SECURE WAS USED AND NOSE LANDNG GEAR RED LIGHT TURN ON.  AIRCRAFT DID NOT PRESSURIZE AND WINDSHEAR AND STALL INDICATION FAILURE LIGHTS TURN ON.  AIRCRAFT WAS SENG TO THE HANGAR TO ATTEND THE FAILURE.  NOSE GEAR STRUT SERVICE WAS PERFORMED IAW MM 32-21-02.  LANDING GEAR CONTROL LEVER AND ANTI-RETRACTION LATCH WERE INSPECTED FOR OBSTRUCTION AND CONDITION IAW MM 32-31-01, ALL CORRECT.  NOSE LANDING GEAR WAS TESTED IAW MM 32-30-00.  (M)
